×

Found 2,107 Documents (Results 1–100)

100
MathJax

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 07548738

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Contemporary Mathematics 778. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDF BibTeX XML Cite
Full Text: DOI

Introduction to \(p\)-adic igusa zeta functions. (English) Zbl 07548734

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Contemporary Mathematics 778. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). 71-102 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Archimedean zeta functions and oscillatory integrals. (English) Zbl 07548732

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Contemporary Mathematics 778. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). 3-24 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The exponentiated half logistic-Topp-Leone-G power series class of distributions: model, properties and applications. (English) Zbl 1473.62053

Singh, Jagdev (ed.) et al., Methods of mathematical modelling and computation for complex systems. Cham: Springer. Stud. Syst. Decis. Control 373, 341-374 (2022).
MSC:  62E15 62J12
PDF BibTeX XML Cite
Full Text: DOI

The combinatorics of plane curve singularities. (English) Zbl 1482.14034

Cisneros-Molina, José Luis (ed.) et al., Handbook of geometry and topology of singularities I. Cham: Springer. 1-150 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Lie-point symmetries preserved by derivative. (English) Zbl 07391023

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 75-88 (2020).
MSC:  17B66 34A25 34A26
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software